# SDR SWAA2025120332947

- Difficulty date: November 7, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD FWD CORNER SCUFF PLATE IS CRACKED.  REPAIRED ACB FWD CORNER SCUFF PLATE PER SRM 53-60-15-2R-1. TASK CARD COMPLETED.
